MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CSE TRAY

Medline Industries, LP MEDLINE; DBD-CSE TRAY
Catalog Number PAIN2248
Medical Device Problem Codes Physical Resistance/Sticking (4012); Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i have received concerns regarding both the touhy and glass syringe.The touhy (as you know) is too sharp.The glass syringe catches easily when not filled with fluid.".
 
Additional Manufacturer Narrative
The account reported finding ¿touhy too sharp syringe catches easily,¿ and according to the customer contact, there was no patient involvement.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and there were no line down situations, runs without approvals, substitutions, deviations or non-conformance reports, and no issues with the pack build that would contribute to the reported issue.Due to not receiving the actual sample used, medline was not able to confirm what may have caused the issue, and the cause was updated to ¿unconfirmed defect - sample required to determine cause.¿ the quality team will monitor this issue for trending purposes, the complaint was provided to the vendor/manufacturer for further evaluation, and the manufacturer/vendor investigation was received with no change to reportability.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CSE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50917064
Report Number1417592-2026-52271
Device Sequence Number20181770
Product Code OFT
UDI-Device Identifier10198459295478
UDI-Public10198459295478
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN2248
Device Lot Number25CLA848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown